# SDR AALA971599

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 737001
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2103 - AFTER TAKEOFF MIA DURING CLIMB-OUT, NR 1 ENGINE STRUT OVERHEAT INDICATION FLICKERED.  ACCOMPLISHED ABNORMAL PROCEDURE AND PRECAUTIONARY SHUTDOWN NR 1 ENGINE.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE STRUT OVERHEAT DETECTOR.  ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
